# SDR RAIA0005022

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 11,180 hours, 9,608 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31056294
- Condition: Failed
- Location: Rt Engine Prop
- Part time: 3,644 hours, 3,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7316-STL- AIRCRAFT RED BETA CAPTION ILLUMINATE IN FLIGHT.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE BETA PRESSURE SWITCH.
